# SDR CA040503005

- Difficulty date: March 15, 2004
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Lear 35LEAR
- Aircraft time: 15,570 hours
- Engine: Garrtt TFE73122B
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 95440263
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON ROUTINE TIRE CHANGE, NDT INSPECTION REVEALED A CRACK IN THE FLANGE OF THE WHEEL HALF.   WHEEL HALF REMOVED FROM SERVICE.
